# SDR SWAA098098

- Difficulty date: December 29, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 60,430 hours, 58,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CENTER BOX WING LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 707, LBL 24.8.  REPAIRED WEB PER AAR EA.
